JournalsrmiVol. 14, No. 1pp. 71–93

Asymptotic behavior of global solutions to the Navier–Stokes equations in R3\mathbb R^3

  • Fabrice Planchon

    Institut Galilée, Université Paris 13, Villetaneuse, France
Asymptotic behavior of global solutions to the Navier–Stokes equations in $\mathbb R^3$ cover
Download PDF

Abstract

We construct global solutions to the NavierStokes equations with initial data small in a Besov space. Under additional assumptions we show that they behave asymptotically like self-similar solutions.

Cite this article

Fabrice Planchon, Asymptotic behavior of global solutions to the Navier–Stokes equations in R3\mathbb R^3. Rev. Mat. Iberoam. 14 (1998), no. 1, pp. 71–93

DOI 10.4171/RMI/235